# SDR 29GA95732090112A

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 31,059 hours, 36,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4017 TPA/FLL NOSE GEAR POSITION INDICATOR NOT LIGHTING.  REMOVED AND REPLACED ANNUNCIATOR ASSEMBLY, OPERATIONAL CHECK NORMAL.
